# SDR DALA2020052602424

- Difficulty date: May 23, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 66,944 hours, 27,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT AT 22 DEF ARE INOPERATIVE. REPAIRED BROKEN LIGHT ASSEMBLY HOUSING AND RE-INSTALLED. SYSTEM OPERATION IS NORMAL.
